Please use this identifier to cite or link to this item:
Title: Polyadic Constacyclic Codes
Authors: Chen, Bocong
Dinh, Hai Quang
Fan, Yun
Ling, San
Keywords: DRNTU::Science::Mathematics::Applied mathematics::Information theory
Polyadic constacyclic code
p-adic valuation
Issue Date: 2015
Source: Chen, B., Dinh, H. Q., Fan, Y., & Ling, S. (2015). Polyadic constacyclic codes. IEEE transactions on information theory, 61(9), 4895 - 4904.
Series/Report no.: IEEE transactions on information theory
Abstract: For any given positive integer m, a necessary and sufficient condition for the existence of Type-I m-adic constacyclic codes is given. Further, for any given integer s, a necessary and sufficient condition for s to be a multiplier of a Type-I polyadic constacyclic code is given. As an application, some optimal codes from Type-I polyadic constacyclic codes, including generalized Reed-Solomon codes and alternant MDS codes, are constructed.
ISSN: 0018-9448
DOI: 10.1109/TIT.2015.2451656
Rights: © 2015 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
polyadic constacyclic code.pdf461.21 kBAdobe PDFThumbnail

Citations 20

Updated on Jan 23, 2023

Web of ScienceTM
Citations 20

Updated on Feb 6, 2023

Page view(s) 50

Updated on Feb 7, 2023

Download(s) 20

Updated on Feb 7, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.